MAUDE Adverse Event Report: ABBOTT ELLIPSE VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT ELLIPSE VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1275-36Q
Medical Device Problem Codes Environmental Compatibility Problem (2929); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During an in-clinic follow-up, the device was found in backup mode due to off-label mri use.Abbott technical support was contacted and assisted in reprogramming the device to successfully resolve the event.The patient was stable.

Brand Name
ELLIPSE VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key12210362
Report Number2017865-2021-25516
Device Sequence Number11469596
Product Code NVZ
UDI-Device Identifier05414734506038
UDI-Public05414734506038
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model NumberCD1275-36Q
Device Catalogue NumberCD1275-36Q
Device Lot NumberS000039293
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1